Hi and welcome to our little MS community,
It's hard to say one way or the other because it really could be a relapse and it happening 48 hours after starting Avonex again is a weird coincidence. IF your running a fever or your temperature has increase since restarting again and the left arm and leg weakness is a preexisting issues, it could also be possible that it's a pseudo and not a true relapse too.
If you haven't contacted your neuro, it would probably be a good idea to discuss this with him or her about what could be happening (relapse vs Avonex)...
Sorry I don't have a definitive answer......JJ
Avonex possible side effects are depression and flu-like symptoms--fever/shivers, body aches and pains, general crappiness. These are usually helped by aspirin, or similar products, particularly ibuprofen. I was on Avonex for a number of years.
What you describe sounds to me much more like a relapse. I'm betting OTC products don't help.
And although I do understand wanting a bit of a break from Avonex, not a good idea. You might now want to consider one of the much newer MS meds in pill form.